Long Term Dexamethasone for weight gain caused seizures


#1

I am 19 years old Boy, study in 11 class, 3 months ago i just joined a gym where a friend of mine told me that if i use dexamethasone, i woulkd have better muscles and looks. It will Increase my weight.Thats why i took 0.5 dexamethasone everyday to increase my weight. I bought it from a nearby Pharmacy. I took these tablets to look good after getting weight on. I took dexamethasone around 2 months and gained 4 kilograms of weight.
Later on :

  1. I got mIld Gastritis
  2. experienced GTCS characterized by tonic, clonic movements
  3. Tounge Bite
  4. Loss of conciousness.
  5. postictal drowsiness for 30 min.

After the first seizure, i was admitted to the emergency department.

  • I did not informed this at this department that i was taking Dexamethasone.
  • i thought it was because of one missed dose.
  • again i started taking 0.5 g dexon but once in a day.
  • After 20 days again missed a dose for 2 days and got GTCS.
  • later i told the hospital that i was taking Dexon.

Dexamethose spoiled my life. Now i am always in stress and angry face.
Which doctor i should consult now to get rid of psychological effects of dexamethasone.


#2


Copyright 2018